About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 783098, 7 pages
http://dx.doi.org/10.1155/2013/783098
Research Article

Complete Controllability of Impulsive Stochastic Integrodifferential Systems in Hilbert Space

1School of Electrical and Information Engineering, Guangxi University of Science and Technology, Liuzhou 545006, China
2School of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266510, China

Received 11 April 2013; Accepted 23 June 2013

Academic Editor: G. M. N'Guérékata

Copyright © 2013 Xisheng Dai and Feng Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper concerns the complete controllability of the impulsive stochastic integrodifferential systems in Hilbert space. Based on the semigroup theory and Burkholder-Davis-Gundy's inequality, sufficient conditions of the complete controllability for impulsive stochastic integro-differential systems are established by using the Banach fixed point theorem. An example for the stochastic wave equation with impulsive effects is presented to illustrate the utility of the proposed result.